# SDR SWAA2015021236580

- Difficulty date: January 22, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 32,270 hours, 24,249 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Bracket
- Part number: 6573719
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR UPPER STIFFENER ATTACH BRACKET CRACKED COMMON TO RIB 2.  R & R  BRACKET IAW SRM.
